# SDR 01FDEA01052

- Difficulty date: December 10, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 48,659 hours, 37,249 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage Top
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N 1289 UPPER CHORD OF FLOORBEAM CORRODED AT BS 340, RBL 2-8, WL 208.1.  R&R FLOORBEAM PER SRM 53-10-8.
